# SDR CA050110005

- Difficulty date: January 3, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 31,642 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2721 · Rudder Tab Control System
- Part: Spring
- Part number: 82760050005
- Condition: Out Of Adjust
- Location: Rudder
- Part time: 33,343 hours, 42,584 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT VIBRATION REPORTED WHEN LEVEL AT 12,000 FT.   SHAKING STOPPED AT POWER SETTING LESS THAN 40 PERCENT AND SPEED BELOW 150KTS. AIRCRAFT INSPECTED ON ARRIVAL AND NOFAULTS FOUND.  AIRCRAFT RELEASED SUBJECT TO SATISFACTORY TEST FLIGHT,  VIBRATION STILL PRESENT.  RUDDER ACTUATORS,  BEARINGS AND LINKAGE INSPECTED,  NO FAULTS FOU ND.  WHEN RUN ON EITHER NR 1 OR 2 HYDRAULIC SYSTEM RUDDER HAD 4 PERCENT SPLIT. SPRING STRUTS ADJUSTED AS PER MM27-20-00.  AIRCRAFT RELEASED FOR TEST FLIGHT,  TEST FLIGHTSTISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
